Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2003 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1612430
Elsner, L., Frommer, A., Nabben, R., Schneider, H. & Szyld, D.B. (2003). Conditions for strict inequality in comparisons of spectral radii of splittings of different matrices (Linear Algebra and its Applications), 363, 65-80. ELSEVIER SCIENCE INC. doi:10.1016/S0024-3795(01)00535-3.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609415
Du, W.H. & Beyn, W.-J. (2003). The numerical approximation of center manifolds in Hamiltonian systems. Journal of Mathematical Analysis and Applications, 288(1), 28-46. ACADEMIC PRESS INC ELSEVIER SCIENCE. doi:10.1016/j.jmaa.2003.05.001.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="linear systems"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: dgps

Export / Einbettung